# SDR FDEA201102240708

- Difficulty date: February 24, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55042
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM WITH BEAM REPAIR AT BS 720, BETWEEN LBL   50.5 TO RT SIDE FRAME JOINT. FLOORBEAM AT STA 720 R & R WITH FABRICATED PART IAW SRM 51-40-02, REV 102. REPAIR IS CLASSIFIED AS MAJOR.
